# SDR 2001FA0000208

- Difficulty date: August 10, 2001
- Submitted: August 17, 2001
- Operation: General aviation
- Aircraft: N747CD
- Make and model: Cirrus SR20
- Aircraft serial: 0047
- Aircraft time: 69 hours
- System (JASC): 3201 · Landing Gear/Wheel Fairing
- Part: Fairing
- Part number: 12446105
- Condition: Loose
- Location: Nlg
- Part time: 69 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKETS THAT HOLD THE NOSE WHEEL FAIRING TO THE NOSE GEAR FORK PART NUMBER 1799-001, ARE HELD TO THE FORK BY BOLTS THAT ARE NOT DRILLED FOR SAFETY WIRE, THEY DO NOT THREAD INTO SELF LOCKING NUTS PLATES, NOR DO THEY CALL OUT FOR LOCK WASHERS.  THE BOLTS LOOSEN UP, THE FAIRING MOVES AROUND, AND LEAVES THE AIRPLANE.  EXAMINED OTHER SAME MODEL AIRCRAFT, AND FOUND LOOSE FAIRINGS.  BROUGHT THIS CONDITION TO THE OPERATORS ATTENTION. CONDITION NOTED BY: JACK D. TOBIN A&P 2250313.
